# SDR QXEA200501842

- Difficulty date: December 20, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 11,163 hours, 11,908 cycles
- Engine: Pwc PW150A
- Engine time: 8,821 hours, 9,191 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0124
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 8,821 hours, 9,191 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

SMF FLIGHT NR 2307: AT 25,000' SMOKE WARNING LIGHT FOLLOWED IN 1 TO 2 MINUTES BY THE NR 2 ENGINE OIL PRESS WARNING LIGHT.  SHUTDOWN THE NR 2 ENGINE.  MAINTENACE REMOVED AND REPLACED THE NR 2 ENGINE, NR 2 PROP, (P/N 697070003, S/N DAP0217), NR 2 AC GENERATOR (P/N 28B555-1, S/N 067C0102), AND NR 2 OIL COOLER AND BETA TUBE (P/N D2887-815A, S/N M107329) IAW QX MTC 6710003, 6710004, 6610003, 6610004, 6242101, 6610001, 6610002.  OPERATED ECS SYSTEM WITH NR 2 ENGINE BLEED AIR UNTIL NO ODOR WAS NOTED.  ALL CHECKS GOOD.  NO LEAKS DETECTED.  AIRCRAFT RETURNED TO SERVICE.
